Boundary element methods for variational inequalities

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)173-197
JournalNumerische Mathematik
Volume126
Issue number1
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Boundary element methods for variational inequalities. / Steinbach, Olaf.

In: Numerische Mathematik, Vol. 126, No. 1, 2014, p. 173-197.

Research output: Contribution to journalArticleResearchpeer-review

@article{6b6c008e6e324140b2d2800c4bb845f8,
title = "Boundary element methods for variational inequalities",
author = "Olaf Steinbach",
year = "2014",
language = "English",
volume = "126",
pages = "173--197",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Boundary element methods for variational inequalities

AU - Steinbach, Olaf

PY - 2014

Y1 - 2014

M3 - Article

VL - 126

SP - 173

EP - 197

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 1

ER -